OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A robust study on 2019-nCOV outbreaks through non-singular derivative
Muhammad Altaf Khan, Saif Ullah, Sunil Kumar
The European Physical Journal Plus (2021) Vol. 136, Iss. 2
Open Access | Times Cited: 138

Showing 1-25 of 138 citing articles:

A new comparative study on the general fractional model of COVID-19 with isolation and quarantine effects
Dumi̇tru Baleanu, M. Hassan Abadi, Amin Jajarmi, et al.
Alexandria Engineering Journal (2021) Vol. 61, Iss. 6, pp. 4779-4791
Open Access | Times Cited: 154

Optimal control and comprehensive cost-effectiveness analysis for COVID-19
Joshua Kiddy K. Asamoah, Eric Okyere, Afeez Abidemi, et al.
Results in Physics (2022) Vol. 33, pp. 105177-105177
Open Access | Times Cited: 138

Mathematical modeling and analysis of COVID-19: A study of new variant Omicron
Muhammad Altaf Khan, Abdon Atangana
Physica A Statistical Mechanics and its Applications (2022) Vol. 599, pp. 127452-127452
Open Access | Times Cited: 80

A variable coefficient third degree generalized Abel equation method for solving stochastic Schrödinger–Hirota model
Mir Sajjad Hashemi
Chaos Solitons & Fractals (2024) Vol. 180, pp. 114606-114606
Closed Access | Times Cited: 29

A comprehensive investigation of fractional glucose-insulin dynamics: existence, stability, and numerical comparisons using residual power series and generalized Runge-Kutta methods
Khalid I.A. Ahmed, Safa M. Mirgani, Aly R. Seadawy, et al.
Journal of Taibah University for Science (2025) Vol. 19, Iss. 1
Open Access | Times Cited: 2

A mathematical COVID-19 model considering asymptomatic and symptomatic classes with waning immunity
Nursanti Anggriani, Meksianis Z. Ndii, Rika Amelia, et al.
Alexandria Engineering Journal (2021) Vol. 61, Iss. 1, pp. 113-124
Open Access | Times Cited: 70

Modeling and optimal control of mutated COVID-19 (Delta strain) with imperfect vaccination
Tingting Li, Youming Guo
Chaos Solitons & Fractals (2022) Vol. 156, pp. 111825-111825
Open Access | Times Cited: 61

Optimal control analysis of COVID-19 vaccine epidemic model: a case study
Arshad Alam Khan, Saif Ullah, Rohul Amin
The European Physical Journal Plus (2022) Vol. 137, Iss. 1
Open Access | Times Cited: 44

Khalouta transform and applications to Caputo-fractional differential equations
Nikita Kumawat, Akanksha Shukla, Manvendra Narayan Mishra, et al.
Frontiers in Applied Mathematics and Statistics (2024) Vol. 10
Open Access | Times Cited: 10

A robust study of a piecewise fractional order COVID-19 mathematical model
Anwar Zeb, Abdon Atangana, Zareen A. Khan, et al.
Alexandria Engineering Journal (2021) Vol. 61, Iss. 7, pp. 5649-5665
Open Access | Times Cited: 54

On the analysis of Caputo fractional order dynamics of Middle East Lungs Coronavirus (MERS-CoV) model
Qura Tul Ain, Naveed Anjum, Anwarud Din, et al.
Alexandria Engineering Journal (2021) Vol. 61, Iss. 7, pp. 5123-5131
Open Access | Times Cited: 44

Optimal control and cost-effectiveness analysis of a new COVID-19 model for Omicron strain
Tingting Li, Youming Guo
Physica A Statistical Mechanics and its Applications (2022) Vol. 606, pp. 128134-128134
Open Access | Times Cited: 34

Optimal synchronization of fractal–fractional differentials on chaotic convection for Newtonian and non-Newtonian fluids
Kashif Ali Abro, Abdon Atangana, J.F. Gómez‐Aguilar
The European Physical Journal Special Topics (2023) Vol. 232, Iss. 14-15, pp. 2403-2414
Closed Access | Times Cited: 20

Mathematical assessment of monkeypox disease with the impact of vaccination using a fractional epidemiological modeling approach
Botao Liu, Samreen Farid, Saif Ullah, et al.
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 18

Mathematical Modeling of COVID-19 with Vaccination Using Fractional Derivative: A Case Study
Tian-Chuan Sun, Mahmoud H. DarAssi, Wafa F. Alfwzan, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 234-234
Open Access | Times Cited: 16

Enhancing maize foliar disease management through fractional optimal control strategies
Fırat Evirgen, Sümeyra Uçar, Necati Özdemir, et al.
Discrete and Continuous Dynamical Systems - S (2024)
Open Access | Times Cited: 7

Investigating the dynamics, synchronization and control of chaos within a transformed fractional Samardzija–Greller framework
A. Chakraborty, P. Veeresha
Chaos Solitons & Fractals (2024) Vol. 182, pp. 114810-114810
Closed Access | Times Cited: 6

Critical analysis for nonlinear oscillations by least square HPM
Muhammad Rafiq, Muhammad Kamran, Hijaz Ahmad, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 5

Q-homotopy analysis method for time-fractional Newell–Whitehead equation and time-fractional generalized Hirota–Satsuma coupled KdV system
Di Liu, Qiongya Gu, Lizhen Wang
Communications in Theoretical Physics (2024) Vol. 76, Iss. 3, pp. 035007-035007
Closed Access | Times Cited: 5

Deterministic, Stochastic, and Deep Learning Approaches to Understand the Economic Fluctuations in India
S. Karmakar, A. Chakraborty
Mathematical Methods in the Applied Sciences (2025)
Open Access

Modelling epidemiological dynamics with pseudo-recovery via fractional-order derivative operator and optimal control measures
Samson Olaniyi, Furaha M. Chuma, Ramoshweu Solomon Lebelo, et al.
PLoS ONE (2025) Vol. 20, Iss. 1, pp. e0318080-e0318080
Open Access

Page 1 - Next Page

Scroll to top